June 19 2024

CSI Files

An archive of CSI, NCIS, Criminal Minds and crime drama news

CBS fall lineup

CBS fall lineup

CBS unveiled the new fall schedule at the CBS Upfronts this week. NCIS will stay in its usual 8:00pm ET/PT timeslot on Tuesdays. NCIS: New Orleans, however, has been pushed back to 10:00pm ET/PT to make way for Michael Weatherly’s (NCIS’s Tony DiNozzo) new series, Bull, which will debut at 9:00pm ET/PT on Tuesdays. Criminal Minds will stay at 9:00pm ET/PT on Wednesdays, while Criminal Minds: Beyond Borders is being held back for midseason. George Eads’ (CSI: Crime Scene Investigation’s Nick Stokes) new show MacGyver will air in the 8:00pm ET/PT timeslot on Fridays. NCIS: Los Angeles has been shifted to Sundays, where it will air at 8:00pm ET/PT.

Here’s the full fall primetime schedule (from CBS):

Monday

    8:00-8:30pm ET/PT — The Big Bang Theory
    8:30-9:00pm ET/PT — Kevin Can Wait (new series)

    8:00-8:30pm ET/PT — Kevin Can Wait (regular timeslot, starting in October)
    8:30-9:00pm ET/PT — Man With a Plan (new series, starting in October)

    9:00-9:30pm ET/PT — 2 Broke Girls (new timeslot)
    9:30-10:00pm ET/PT — The Odd Couple (new timeslot)
    10:00-11:00pm ET/PT — Scorpion (new timeslot)

Tuesday

    8:00-9:00pm ET/PT — NCIS
    9:00-10:00pm ET/PT — Bull (new series)
    10:00-11:00pm ET/PT — NCIS: New Orleans (new timeslot)

Wednesday

    8:00-9:00pm ET/PT — Survivor
    9:00-10:00pm ET/PT — Criminal Minds
    10:00-11:00pm ET/PT — Code Black

Thursday

    8:00-11:00pm ET (5:00-8:00pm PT) — NFL Thursday Night Football (premieres September 15)

    8:00-8:30pm ET/PT — The Big Bang Theory (regular timeslot, starting October 27)
    8:30-9:00pm ET/PT — The Great Indoors (new series, starting October 27)
    9:00-9:30pm ET/PT — Mom (starting October 27)
    9:30-10:00pm ET/PT — Life in Pieces (new timeslot, starting October 27)
    10:00-11:00pm ET/PT — Pure Genius (new series, starting October 27)

Friday

    8:00-9:00pm ET/PT — MacGyver (new series)
    9:00-10:00pm ET/PT — Hawaii Five-0
    10:00-11:00pm ET/PT — Blue Bloods

Saturday

    8:00-9:00pm ET/PT — Crimetime Saturday
    9:00-10:00pm ET/PT — Crimetime Saturday
    10:00-11:00pm ET/PT — 48 Hours

Sunday

    7:00-8:00pm ET/PT — 60 Minutes
    8:00-9:00pm ET/PT — NCIS: Los Angeles (new timeslot)
    9:00-10:00pm ET/PT — Madam Secretary (new timeslot)
    10:00-11:00pm ET/PT — Elementary


For more about the other new CBS shows, check out the official press release.

About The Author

Leave a Reply

Your email address will not be published. Required fields are marked *

Copyright © All rights reserved. | Newsphere by AF themes.